Has anyone been prescribed cholestyramine by their haematologist for late onset diarrhoea caused by Lenalidomide. Husband has been on IRD for 33 cycles but diarrhoea has been getting worse, so has had a few weeks off treatment. Has also had a colonoscopy which showed no problems. Just wondering if anyone else has this and if haematologist prescribed cholestyramine or the gastroenterologist.?
Hi @Ted369 I am really sorry that I cannot help it must be horrible for your husband.
I will copy your post to the Blood Cancer UK nurses just in case they can help @BloodCancerUK_Nurses.
Look after yourselves
Thanks Erica very much appreciated
I am very sorry to hear that diarrhoea has become a significant issue for your husband. As the Haematologist has already referred to the Gastroenterology team for the colonoscopy, it may be be possible they advised on the Cholestyramine. May I ask whether your husband has starting taking this medication yet?